Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Increasing pain under ribs, tender mass, nausea, fatigue. Had kidney stones. Suggestions?

I have had increasing pain in my right flank that has slowly moved anterior. I feel a fullness and pressure under my right ribs and now have noticed a superficial mass about 6cm x 4cm that is firm, tender and does not move right under ribs on abdomen. Periodic nausea, increasing fatigue. I'm 33 no medical history other than kidney stones.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms suggest hepatic disease. The mass which seem intraabdominal around the liver area associated with gastrointestinal symptoms strongly suggest hepatic mass. There seem to be no link between kidney stones and you symptoms now. However, a comprehensive abdominal ultrasonography will help shed more light. My advise is that you contact you doctor immediately.
Wish you good health
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor